| Model Number |
PCF-H180AL |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/23/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed that during the device evaluation, the colonovideoscope's jet tube had foreign objects.There was no patient involvement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 11 years since the subject device was manufactured.Based on the results of the investigation, and although the foreign material was confirmed, olympus could not identify the material, it is likely the material is simethicone as it was confirmed the customer uses it.Furthermore, it is likely the material was not removed because reprocessing could not be conducted properly due to the leak from the upward/downward and right/left angulation control knobs and the electrical connector.No physical damage was found where the foreign material remained and the legal manufacturer was unable to confirm whether the customer's reprocessing steps deviated from the instructions for use.The event can be detected and prevented by following the instructions for use (ifu): ifu states the detection method in evis exera ii gif/cf/pcf type 180 series operation manual chapter 3 preparation and inspection.Ifu states the preventive measure in evis exera ii gif/cf/pcf type 180 series reprocessing manual chapter 5 reprocessing the endoscope (and related reprocessing accessories).Olympus will continue to monitor field performance for this device.